# SDR 96FDEA01612

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630187
- Condition: Delaminated
- Location: Lt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0693, LT I/B FORE FLAP HAS TWO LARGE AREAS OF DENTS AND DELAMINATION ON LOWER SURFACE.  *S/D*  REPAIRED DAMAGED SKIN TO LT I/B FORE FLAP LOWER SURFACE IAW FEDEX SRM 51-40-6.
